# SDR 2010F00173

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: General aviation
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001244
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK COMMON TO FRAMES 29-36 CORRODED BEYOND SRM LIMITS. (LEVEL II)  REMOVED CORROSION PER ATR 72 SRM 51-21-42 REV 77.  REMOVED LT O/B SEAT TRACK FROM FRAME 29L TO 36L PER ATR 72 SRM 51-25-04.  SEAT TRACK FABRICATED.  INSTALLED LT O/B SEAT TRACK FROM FLOORBEAM 29 TO FLOORBEAM 35 IAW ATR 72 SRM 51-25-04 REV 77.
